# SDR VGCA2019112619002

- Difficulty date: November 19, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N281FL
- Make and model: Boeing 727281
- Aircraft serial: 21455
- Aircraft time: 51,902 hours, 45,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15061439
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CAP CORRODED AT STATION 870 BETWEEN LOWER BODY BUTTOCK LINE 44-55
